PDF EndNote BibTex RIS Cite

SOME PROPERTIES OF HYPERBOLIC CONTACT MANIFOLD IN A QUASI SASAKIAN MANIFOLD

Year 2011, Volume 01, Issue 1, 41 - 48, 01.06.2011

Abstract

The present paper deals with different geometrical properties of hyperbolic contact manifold of a quasi sasakian manifold. In the end we studies the properties of the Integrability of the distributions on a hyperbolic contact manifold of a quasi sasakian manifold.

References

  • Bejancu, A., (1978), CR-submanifold of a Kahler manifold, I. Proc. Amer. Math. Soc., 69, 135-142.
  • Bejancu,A., (1986), Geometry of CR-submanifolds, D. Reidel Publishing Company.
  • Bejancu,A. and Papaghiuc, N., (1981), Semi-invariant submanifolds of a Sasakian manifold., An. St. Univ. ”Al. I.Cuza”, Iasi supl. XVII, 1, I-a, 163-170.
  • Blair, D. E., (1967), The theory of quasi Sasakian structures, J. Diff. Geometry, I, 331-345.
  • Blair, D. E., (1976), Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer, Berlin.
  • Calin, C., (1998), Contributions to geometry of CR-submanifolds, Thesis, University ”Al. I. Cuza” lasi, Romania.
  • Goldberg, S. I. and Yano, K., (1970), On normal globally framed f -manifold, Tohoku Math. J., 22, 362-370.
  • Yano, K., (1963), On structure defined by a tensor field f of type (1, 1), satisfying f3+ f = 0, Tensor N.S., 14, 99-109.
  • Calin, C., (2003), On the geometry of hypersurfaces in a quasi- sasakian manifold, Demonstratio Mathematica, Vol.XXXVI, No 2.

Year 2011, Volume 01, Issue 1, 41 - 48, 01.06.2011

Abstract

References

  • Bejancu, A., (1978), CR-submanifold of a Kahler manifold, I. Proc. Amer. Math. Soc., 69, 135-142.
  • Bejancu,A., (1986), Geometry of CR-submanifolds, D. Reidel Publishing Company.
  • Bejancu,A. and Papaghiuc, N., (1981), Semi-invariant submanifolds of a Sasakian manifold., An. St. Univ. ”Al. I.Cuza”, Iasi supl. XVII, 1, I-a, 163-170.
  • Blair, D. E., (1967), The theory of quasi Sasakian structures, J. Diff. Geometry, I, 331-345.
  • Blair, D. E., (1976), Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer, Berlin.
  • Calin, C., (1998), Contributions to geometry of CR-submanifolds, Thesis, University ”Al. I. Cuza” lasi, Romania.
  • Goldberg, S. I. and Yano, K., (1970), On normal globally framed f -manifold, Tohoku Math. J., 22, 362-370.
  • Yano, K., (1963), On structure defined by a tensor field f of type (1, 1), satisfying f3+ f = 0, Tensor N.S., 14, 99-109.
  • Calin, C., (2003), On the geometry of hypersurfaces in a quasi- sasakian manifold, Demonstratio Mathematica, Vol.XXXVI, No 2.

Details

Primary Language English
Journal Section Research Article
Authors

Shamsur RAHMAN This is me
Department of Mathematics, Maulana Azad National Urdu University, Polytechnic, Chandanpatti Laharisari Darbhanga Bihar 846001, India

Publication Date June 1, 2011
Published in Issue Year 2011, Volume 01, Issue 1

Cite

Bibtex @ { twmsjaem761807, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2011}, volume = {01}, number = {1}, pages = {41 - 48}, title = {SOME PROPERTIES OF HYPERBOLIC CONTACT MANIFOLD IN A QUASI SASAKIAN MANIFOLD}, key = {cite}, author = {Rahman, Shamsur} }